# SDR SWIA202401290019

- Difficulty date: January 19, 2024
- Submitted: January 29, 2024
- Operation: Air carrier
- Aircraft: N708SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10156
- Aircraft time: 50,318 hours, 33,161 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Windshield
- Part number: UNKNOWN
- Condition: Cracked
- Location: Left
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND ON LH WINDSHIELD SIDE POST AT THE UPPERMOST CENTER BOLT HOLE. (FILED CLOSED)PERFORMED REMOVAL AND REPLACEMENT OF LH WINDSHIELD SIDE POST IN REFERENCE TO TASK CARD 51-900-1002-SKY AND COMPLETED M-337. MHIRH MOBILE REPAIR TECH PERFORMED THE WORK IN REFERENCE TO DWG NO. CC670-33055 REV F. SEE ATTATCHED AIRCRAFT STATEMENT OF WORK. SEE CP27688487 FOR PRESURIZATION CHECK PRESSURIZATION CHECK PASSED.
